RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2018, Number 8, Pages 88–92 (Mi ivm9391)  

Brief communications

$L_p$-versions of one conformally invariant inequality

F. G. Avkhadiev, R. G. Nasibullin, I. K. Shafigullin

Kazan Federal University, 18 Kremlyovskaya str., Kazan, 420008 Russia

Abstract: We obtain $L_p$ versions of theorems proved by J. L. Fernández, J. M. Rodríguez in The exponent of convergence of Riemann surfaces, bass Riemann surfaces, Ann. Acad. Sci. Fenn. Ser. A. I. Mathematica 15, 165–182 (1990).
An important role in the proof of our results is approach of V. M. Miklyukov and M. K. Vuorinen. We use the isoperimetric profile of hyperbolic domains.

Keywords: Poincaré metric, isoperimetric inequality, uniformly perfect set, Hardy type inequality.

Funding Agency Grant Number
Russian Science Foundation 18-11-00115


Full text: PDF file (181 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2018, 62:8, 76–79

Bibliographic databases:

UDC: 517.518
Received: 26.04.2018

Citation: F. G. Avkhadiev, R. G. Nasibullin, I. K. Shafigullin, “$L_p$-versions of one conformally invariant inequality”, Izv. Vyssh. Uchebn. Zaved. Mat., 2018, no. 8, 88–92; Russian Math. (Iz. VUZ), 62:8 (2018), 76–79

Citation in format AMSBIB
\Bibitem{AvkNasSha18}
\by F.~G.~Avkhadiev, R.~G.~Nasibullin, I.~K.~Shafigullin
\paper $L_p$-versions of one conformally invariant inequality
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2018
\issue 8
\pages 88--92
\mathnet{http://mi.mathnet.ru/ivm9391}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2018
\vol 62
\issue 8
\pages 76--79
\crossref{https://doi.org/10.3103/S1066369X1808011X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000439976800011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85050453396}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9391
  • http://mi.mathnet.ru/eng/ivm/y2018/i8/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:267
    Full text:10
    References:9
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019